BibTeX record journals/siamnum/KaberM05

download as .bib file

@article{DBLP:journals/siamnum/KaberM05,
  author    = {Sidi Mahmoud Kaber and
               Yvon Maday},
  title     = {Analysis of Some Pad{\'{e}}-Chebyshev Approximants},
  journal   = {{SIAM} J. Numer. Anal.},
  volume    = {43},
  number    = {1},
  pages     = {437--454},
  year      = {2005},
  url       = {https://doi.org/10.1137/S0036142903436708},
  doi       = {10.1137/S0036142903436708},
  timestamp = {Mon, 11 May 2020 15:48:12 +0200},
  biburl    = {https://dblp.org/rec/journals/siamnum/KaberM05.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics